Center for diffusion of mathematic journals

 
 
 
 

Séminaire Équations aux dérivées partielles (Polytechnique)

Table of contents for this volume | Previous article | Next article
Dong Ye
Prescription de la forme volume
Séminaire Équations aux dérivées partielles (Polytechnique) (2002-2003), Exp. No. 15, 8 p.
Article PDF | Reviews MR 2030710 | Zbl 1063.35057

Bibliography

[A] Ambrosio L., Optimal transport maps in Monge-Kantorovich problem, Proceedings of the ICM (Beijing 2002), III, 131–140, Higher Ed. Press, Beijing, (2002). arXiv |  MR 1957525 |  Zbl 1005.49030
[ASV] Avinyó A., Solà-Morales J. et Valèncis M., On maps with given jacobians involving the heat equation, prépublication (2000).  Zbl 1063.35056
[BB] Bourgain, J. et Brezis H., On the equation div $Y = f$ and application to control of phases, J. Amer. Math. Soc. 16(2), 393–426 (2003).  MR 1949165 |  Zbl 1075.35006
[BK] Burago D. et Kleiner B., Separated nets in Euclidean space and Jacobians of bi-Lipschitz maps, Geom. Funct. Anal. 8, 273-282 (1998).  MR 1616135 |  Zbl 0902.26004
[D] Dacorogna B., Direct methods in the calculus of variations, Springer-Verlag, Berlin, (1989).  MR 990890 |  Zbl 0703.49001
[DM] Dacorogna B. et Moser J., On a partial differential equation involving the Jacobian determinant, Ann. I.H.P. Analyse Nonlinéaire 7, 1-26 (1990). Numdam |  MR 1046081 |  Zbl 0707.35041
[Mc] McMullen C.T., Lipschitz maps and nets in Euclidean space, Geom. Funct. Anal. 8, 304-314 (1998).  MR 1616159 |  Zbl 0941.37030
[Mo] Moser J., On the volume elements on a manifold, Trans. Amer. Math. Soc. 120, 286-294 (1965).  MR 182927 |  Zbl 0141.19407
[Mu] Müller S., Higher integrability of determinants and weak convergence in $L^1$, J. Reine Angew Math. 412, 20-34 (1990). Article |  MR 1078998 |  Zbl 0713.49004
[OU] Oxtoby J. et Ulam S., Mesure-preserving homeomorphisms and metrical transitivity, Ann. Math. 42, 874-920 (1941).  MR 5803 |  Zbl 0063.06074
[RY] Rivière T. et Ye D., Resolutions of the jacobian determinant equation, Nonlinear Diff. Equa. and Appl., 3, 323-369 (1996).  MR 1404587 |  Zbl 0857.35025
[Y] Ye D., Prescribing the Jacobian determinant in Sobolev spaces, Ann. IHP Analyse Nonlinéaire, 3, 275-296 (1994). Numdam |  MR 1277896 |  Zbl 0834.35047
Copyright Cellule MathDoc 2019 | Credit | Site Map